Research Repository

Improvements of Ostrowski and Generalised Trapezoid Inequality in Terms of the Upper and Lower Bounds of the First Derivative

Dragomir, Sever S (2003) Improvements of Ostrowski and Generalised Trapezoid Inequality in Terms of the Upper and Lower Bounds of the First Derivative. Tamkang Journal of Mathematics, 34 (3). pp. 213-222. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID5740
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 09 May 2011 07:00
Last Modified: 17 Aug 2011 01:35
URI: http://vuir.vu.edu.au/id/eprint/2410
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar